# SDR FDEA2020071091475

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 35,607 hours, 5,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSPECTION, L1 OVERHEAD EMERGENCY LIGHT INOPERATIVE.   REPLACED THE  LAMP IAW AMM 33-51-04-2. LIGHT TESTED SATISFACTORY, OK FOR SERVICE.
